# SDR P5CA9700296

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NOSE COWL - DAMAGE ON EXTERIOR FLANGE 'V' GROVE AT 90 DEGREE POSITION GOUGED AND DENT WITH A CRACK.  REPAIRED PER BOEING DER 8110-3 MOBILE AEROSPACE ENGINEERING EA-47-5400-15-A0174.
